# SDR 95ZZZX2378

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7144Q
- Make and model: Cessna U206F
- Aircraft serial: U20603075
- Engine: Cont IO520A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Misinstalled
- Location: Base
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TOTAL TIME 1067.8 SMOH.  TIME SINCE TOP OVERHAUL 125.0.  DURING MAINTENANCE TO REPAIR BURNED VALVES UPON CYLINDER REMOVAL, FOUND CYLINDERS GLUED ON AT BASE.  (IT TOOK OVER AN HOUR USING AIR PRESSURE AND PULLING AND PRYING TO REMOVE ONE CYLINDER).  IT SEEMS THAT A FOREIGN SUBSTANCE WAS APPLIED AROUND O-RING AT THE CYLINDER BASE.  SUBMITTER BELIEVES THIS IS A CASE OF IMPROPER MATERIALS BEING USED.
